I can't eat and feel like vomiting but can't after

Patient : I can't eat and feel like vomiting but can't after taking 1 scoop of a workout supplement. Been feeling like this since yesterday, Please help. Should I go to the hospital?
Doctor :   Hello, Thank you for your medical query at AskTheDoctor.com I understand your concern. It seems like you could not digest the complex proteins present in the supplement, and hence you are showing indigestion and symptoms related to bloating which can happen following supplement intake. Please ensure the supplement you are taking has pure whey isolate which is easier to digest. For the time being, you can take Ondansetron 4 mg once before each meal, till the symptoms subside. Hope this was helpful, Regards

Related Q&A

Q: I have been prescribed iron supplements for my iron defiency anemia. After researching I found that it is best to tak...

Q: Is it fine to give my 96 year old gran a superfood drink product containing greens and fruit,wheatgrass,spirulina,chl...

Q: I need to raise my vitamin D, and i tried two over the counter D supplements and both cramped my stomach with constip...

Q: I'm a 49 year old Caucasian male and recently had blood work done. 3 items that have been flagged as out of range inc...

Q: I am 28 years old, Caucasian, 5"7 and 121lbs. I have always been tall and slender with no major medical concerns...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews